Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 8 March 2014

POISSON-WEIGHTED EXPONENTIAL UNIVARIATE VERSION AND REGRESSION MODEL WITH APPLICATIONS

Hossein Zamani1, Noriszura Ismail2 & Pouya Faroughi2

Journal of Mathematics and Statistics, Volume 10, Issue 2, pp. 148–154 · doi.org/10.3844/jmssp.2014.148.154

7,341 accesses5,419 downloads26 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study introduces a new two-parameter mixed Poisson distribution, namely Poisson-Weighted Exponential (P-WE), which is obtained by mixing Poisson distribution with a new class of weighted exponential distribution. The new P-WE distribution provides a more flexible alternative for modelling over dispersed count data compared to Poisson distribution. The estimation procedures of P-WE distribution via method of moments and maximum likelihood are provided. This study also introduces P-WE regression model which can be fitted to over dispersed count data with covariates. The P-WE distribution and P-WE regression model are fitted to two sets of count data.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Zamani, H., Ismail, N. & Faroughi, P. (2014). POISSON-WEIGHTED EXPONENTIAL UNIVARIATE VERSION AND REGRESSION MODEL WITH APPLICATIONS. Journal of Mathematics and Statistics, 10(2), 148–154. https://doi.org/10.3844/jmssp.2014.148.154

Licence
© Science Publications
Issue
Volume 10, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
POISSON-WEIGHTED EXPONENTIAL UNIVARIATE VERSION AND REGRESSION MODEL WITH APPLICATIONSJournal of Mathematics and Statistics · Volume 10, Issue 2 · pp. 148–154 · © Science PublicationsDownload